MathSciNet Relay Station
MathSciNet bibliographic data
MR398912 06A10 (05A17)
Greene, Curtis Some partitions associated with a partially ordered set. J. Combinatorial Theory Ser. A 20 (1976), no. 1, 69–79.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement